# SDR 98ZZZX3527

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242RH
- Make and model: Bag JETSTM3201
- Aircraft serial: 903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper
- Condition: Failed
- Location: Windscreen
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH TO KETCHIKAN, RT WINDSHIELD WIPER FAILED TO WORK.  REMOVED AIRCRAFT FROM SERVICE.  REMOVED AND REPLACED RT HAND WINDSHIELD WIPER MOTOR.  OPS CHECK GOOD.
